I have started having tremors in my head and hands. Not certain this is the result of the medication but wonder if anyone else is having the same issue. Thanks for any feedback.

Views: 48

Replies to This Discussion

yes, i have them both. been on victoza 2 months, see dr on friday, will discuss the tremors then. will let you know what i'm told.
What did your doctor say about the tremors? Mine took me off victoza.

RSS

Advertisement



REsources

From the Diabetes Hands Foundation blog...

DHF receives $200,000 grant from Novo Nordisk

Grant given to support programs aimed at bringing together people touched by diabetes for positive change BERKELEY, CA: December 4, 2014 – Diabetes Hands Foundation (DHF) has received a grant of US$200,000 from Novo Nordisk to support programs aimed at Read on! →

Guest Post: World Diabetes Day 2014 on Twitter… sifting through the data

At Symplur we track hashtags, keywords, user accounts, and pretty much anything else on Twitter that has to do with healthcare. We collect the data and then build countless ways to slice it up so that we’re able to better Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)

DHF VOLUNTEERS


Lead Administrator

Brian (bsc) (has type 2)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

DanP (has Type 1)

Gary (has type 2)

David (has type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service